# SDR SWIA201335704

- Difficulty date: November 26, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 29,507 hours, 23,980 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LOWER LE SKIN CHAFED AT OTBD END.  C-CHECK BLENDED, EVALUATED & RESTORED FINISH TO BLENDED CHAFE ON RT LOWER LE SKIN AT OTBD END IAW REO.
